Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 97, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 10, 2008, 3:39 PM CDT for Elk County, Kansas. It was in force for 36 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2008, 3:39 PM CDT (20:39 UTC)
- Expired
- May 10, 2008, 4:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Elk County, KS
The radar
The Wichita radar (KICT), 114 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 3:40 PM CDT | HAIL 1.75 | W Grenola, KS | GOLFBALL SIZED HAIL |
| May 10, 3:47 PM CDT | HAIL 1 | 1 Ne Moline, KS | |
| May 10, 3:56 PM CDT | HAIL 1.75 | 3 E Moline, KS | |
| May 10, 3:56 PM CDT | HAIL 1.75 | Elk Falls, KS | GOLFBALL SIZED HAIL |
| May 10, 3:59 PM CDT | HAIL 2.5 | Elk Falls, KS | HAIL UP TO THE SIZE OF TENNIS BALLS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 11:29 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -607 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 487 m²/s²
- 0-3 km storm-relative helicity
- 804 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 102039 SVRICT KSC049-102115- /O.NEW.KICT.SV.W.0097.080510T2039Z-080510T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 339 PM CDT SAT MAY 10 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ELK COUNTY IN SOUTHEAST KANSAS. * UNTIL 415 PM CDT. * AT 337 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR MOLINE...OR 19 MILES NORTHWEST OF SEDAN...AND MOVING EAST AT 35 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ELK FALLS...GRENOLA...HOWARD...LONGTON...MOLINE. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3760 9596 3729 9596 3729 9651 3745 9652 TIME...MOT...LOC 2039Z 266DEG 30KT 3735 9635 $$ DARMOFAL
4 follow-up statements
000 WWUS53 KICT 102045 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 344 PM CDT SAT MAY 10 2008 KSC049-102115- /O.CON.KICT.SV.W.0097.000000T0000Z-080510T2115Z/ ELK KS- 344 PM CDT SAT MAY 10 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ELK COUNTY UNTIL 415 PM CDT... AT 342 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR MOLINE...OR 17 MILES NORTHWEST OF SEDAN...MOVING EAST AT 34 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR ELK FALLS BY 355 PM CDT. NEAR LONGTON BY 405 PM CDT. HAIL UP TO 1.75 INCHES IN DIAMETER HAS BEEN REPORTED JUST WEST OF GRENOLA WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3749 9639 3760 9596 3729 9596 3730 9644 TIME...MOT...LOC 2044Z 266DEG 30KT 3735 9630 $$ SCHRECK
000 WWUS53 KICT 102055 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 355 PM CDT SAT MAY 10 2008 KSC049-102115- /O.CON.KICT.SV.W.0097.000000T0000Z-080510T2115Z/ ELK KS- 355 PM CDT SAT MAY 10 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ELK COUNTY UNTIL 415 PM CDT... AT 352 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ELK FALLS...OR 16 MILES NORTH OF SEDAN...MOVING EAST AT 34 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR LONGTON BY 405 PM CDT. HAIL UP TO 1.75 INCHES IN DIAMETER HAS BEEN REPORTED WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR SOUTHEASTERN KANSAS. LAT...LON 3752 9629 3760 9596 3729 9596 3730 9633 TIME...MOT...LOC 2055Z 266DEG 30KT 3736 9618 $$ SCHRECK
000
WWUS53 KICT 102102
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT SAT MAY 10 2008
KSC049-102115-
/O.CON.KICT.SV.W.0097.000000T0000Z-080510T2115Z/
ELK KS-
403 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ELK
COUNTY UNTIL 415 PM CDT...
AT 401 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL
SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
LONGTON...OR 17 MILES NORTH OF SEDAN...MOVING EAST AT 34 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
ELK COUNTY...INCLUDING THE TOWN OF LONGTON.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN KANSAS.
LAT...LON 3730 9622 3756 9613 3757 9610 3757 9609
3757 9608 3760 9596 3729 9596
TIME...MOT...LOC 2103Z 266DEG 30KT 3736 9610
$$
SCHRECK000
WWUS53 KICT 102111
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
411 PM CDT SAT MAY 10 2008
KSC049-102121-
/O.EXP.KICT.SV.W.0097.000000T0000Z-080510T2115Z/
ELK KS-
411 PM CDT SAT MAY 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ELK COUNTY WILL EXPIRE
AT 415 PM CDT...
AT 406 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING WILL BE MOVING OUT OF THE
AREA AROUND 415 PM. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE
AT 415 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN KANSAS.
LAT...LON 3730 9622 3756 9613 3757 9610 3757 9609
3757 9608 3760 9596 3729 9596
TIME...MOT...LOC 2111Z 265DEG 46KT 3737 9596
$$
SCHRECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:27 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 10, 2:27 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 227 PM CDT SAT MAY 10 2008 .DISCUSSION... MAIN FORECAST CONCERNS ARE STRONG WINDS TONIGHT AND OUR NEXT PRECIPITATION CHANCE ON TUESDAY. TONIGHT: CONVECTION IS ONGOING ACROSS SOUTHEAST KANSAS THIS AFTERNOON...WHILE THE COLD FRONT IS JUST MOVING INTO CENTRAL KANSAS AT 18Z. THE CONVECTION IS EXPECTED TO BE EAST OF THE FORECAST AREA BY ABOUT 00Z THIS EVENING...AND SKIES ARE GOING TO CLEAR FAIRLY QUICKLY AFTER MIDNIGHT. TEMPERATURES TONIGHT WILL BE QUITE CHILLY ACROSS CENTRAL KANSAS AS OVERNIGHT LOWS WILL BE IN THE MIDDLE 30S. FURTHER SOUTHEAST WILL BE WARMER...WITH LOWS IN THE LOW TO MIDDLE 40S. WINDS ARE GOING TO BE QUITE STRONG BEHIND THE FRONT TONIGHT ACROSS MUCH OF THE AREA. WE WILL BE ADDING SOME COUNTIES TO THE EAST OF THE CURRENT WIND ADVISORY AND KEEP THAT PORTION OF THE ADVISORY GOING UNTIL 12Z BEFORE THE WINDS WEAKEN. THE WINDS MAY WEAKEN A BIT EARLIER THAN THAT...BUT 12Z LOOKS LIKE THE BEST CHOICE RIGHT NOW. SUNDAY-MONDAY: SUNDAYS TEMPERATURES ARE GOING TO BE BELOW NORMAL WITH NORTHERLY WINDS GRADUALLY BECOMING WEAKER THROUGHOUT THE DAY. SURFACE HIGH PRESSURE WILL BUILD IN AND MAKE FOR A SUNNY DAY ACROSS THE FORECAST AREA. MONDAY WILL BE QUITE A BIT WARMER (MAYBE 10 DEGREES WARMER OR SO) AS WINDS SHIFT TO THE SOUTH AGAIN AHEAD OF THE NEXT SYSTEM. STILL LOOKS LIKE A FAIRLY SUNNY DAY...BUT A BIT BREEZY WITH THE SOUTHERLY WINDS. TUESDAY-FRIDAY: TUESDAY IS GOING TO BE A TRANSITION DAY IN THE UPPER PATTERN FROM ZONAL TO MUCH MORE AMPLIFIED. A SURFACE FRONT WILL COME THROUGH DURING THE DAY TUESDAY AND THUNDERSTORMS WILL LIKELY DEVELOP NEAR THE FRONT. THE MAIN FORCING IS OFF TO THE EAST BY 06Z FRIDAY...SO WE REMOVED PRECIPITATION CHANCES AFTER 06Z FRIDAY. HIGH PRESSURE BUILDS IN FOR WEDNESDAY AT THE SURFACE...AND SHOULD KEEP THINGS DRY UNTIL FRIDAY. WITH NORTHWEST FLOW ALOFT...IT WILL BE DIFFICULT TO HAVE MUCH CONFIDENCE IN THE PRECIPITATION FORECAST FOR THE MIDDLE TO END OF THE WEEK. HOWEVER...CONFIDENCE IS HIGH THAT TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL DURING THIS TIME AND THE MAIN MOISTURE WILL BE PUSHED SOUTH OF THE AREA SO NO MAJOR STORMS ARE ON THE HORIZON. SCHRECK && .AVIATION... INITIAL CONCERN IS TIMING OF THUNDERSTORMS...WITH DEVELOPMENT POSSIBLE IN THE VICINITY OF KICT NR ONSET OF FORECAST AND LIKELY ONGOING IN SOUTHEAST KS IN THE VICINITY OF KCNU. FRONT WILL BE NEAR KRSL AT 18Z ...AND RAPIDLY MOVE ACROSS ENTIRE AREA BY 0000 UTC. VERY GUSTY WINDS ANTICIPATED BEHIND FRONT WITH G30-40KT LIKELY AT MOST SITES. SOME VFR WRAP AROUND CLOUDS THIS EVENING WITH FEW IF ANY CLOUDS BY SUN MORNING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 42 66 46 77 / 10 0 0 0 HUTCHINSON 40 66 46 78 / 10 0 0 10 NEWTON 41 66 45 77 / 10 0 0 0 ELDORADO 42 65 45 77 / 10 0 0 0 WINFIELD-KWLD 43 66 46 77 / 10 0 0 0 RUSSELL 37 67 45 81 / 10 0 0 10 GREAT BEND 37 68 46 82 / 10 0 0 10 SALINA 39 65 46 77 / 10 0 0 10 MCPHERSON 40 66 45 78 / 10 0 0 10 COFFEYVILLE 45 64 43 76 / 30 0 0 0 CHANUTE 44 62 43 75 / 30 0 0 0 IOLA 44 62 43 75 / 30 0 0 0 PARSONS-KPPF 44 64 43 76 / 30 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 AM CDT SUNDAY FOR KSZ052-068-083-092. WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT SUNDAY FOR KSZ053-069-070-093-094-098. WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR KSZ032-033-047-048-050- 067. WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR KSZ049-051-082-091. &&
Hazardous weather outlook, May 10, 3:37 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 337 PM CDT SAT MAY 10 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-112045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 337 PM CDT SAT MAY 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE THIS AFTERNOON IN THE VICINITY OF I-35 AND THEN MOVE ACROSS SOUTHEAST KANSAS BEFORE SUNSET. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THE SEVERE STORMS...AND ISOLATED TORNADOES ARE POSSIBLE. SEVERE WEATHER IS MOST LIKELY EAST OF A LINE FROM IOLA TO SEDAN. A WIND ADVISORY IS IN AFFECT FOR CENTRAL AND SOUTH CENTRAL KANSAS...AS WELL AS PORTIONS OF SOUTHEAST KANSAS. STRONG NORTHWEST WINDS WILL INCREASE BEHIND THE COLD FRONT. PLEASE SEE LATEST WIND ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY SOUTH WINDS WILL AFFECT CENTRAL KANSAS FOR MONDAY AFTERNOON...AND A WIND ADVISORY COULD BE REQUIRED FOR THIS PERIOD. A SECOND STORM SYSTEM WILL MOVE OUT INTO THE CENTRAL PLAINS ON TUESDAY AND BRING CHANCES OF THUNDERSTORMS TO THE REGION AGAIN. THERE IS A CHANCE FOR A FEW STRONG OR SEVERE STORMS ACROSS MAINLY SOUTHEASTERN KANSAS...PLEASE CHECK LATER OUTLOOKS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY UNTIL SUNSET TONIGHT...MAINLY EAST OF I-35. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CJ/HOWERTON/SCHRECK
In the hours before
Special weather statement, May 10, 11:55 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1155 AM CDT SAT MAY 10 2008 KSZ096-101730- NEOSHO- 1155 AM CDT SAT MAY 10 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR NEOSHO COUNTY... AT 1151 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ST. PAUL...OR 16 MILES NORTH OF PARSONS...AND MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CDB
Special weather statement, May 10, 2:36 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 236 PM CDT SAT MAY 10 2008 KSZ048>051-067-102015- ELLSWORTH-MCPHERSON-RENO-RICE-SALINE- 236 PM CDT SAT MAY 10 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ELLSWORTH...MCPHERSON...RENO...RICE AND SALINE COUNTIES... AT 230 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM WESTFALL TO LITTLE RIVER TO NICKERSON... AND MOVING EAST AT 45 MPH. WINDS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS DEVELOPING LINE OF STORMS. DARMOFAL
Special weather statement, May 10, 2:55 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 255 PM CDT SAT MAY 10 2008 KSZ092-093-102030- COWLEY-SUMNER- 255 PM CDT SAT MAY 10 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR WESTERN COWLEY AND SUMNER COUNTIES... AT 254 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 7 MILES NORTH OF SOUTH HAVEN...OR 9 MILES SOUTH OF WELLINGTON...AND MOVING EAST AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS DEVELOPING STORM. DARMOFAL
Local storm report, May 10, 3:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
330 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 2 NNW GEUDA SPRINGS 37.14N 97.16W
05/10/2008 E1.00 INCH SUMNER KS TRAINED SPOTTER
HAIL WAS MOSTLY DIME SIZED BUT A FEW UP TO QUARTERS WERE
OBSERVED.
&&
CDBLocal storm report, May 10, 3:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
337 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 1 E GEUDA SPRINGS 37.11N 97.13W
05/10/2008 E1.00 INCH COWLEY KS EMERGENCY MNGR
0335 PM HAIL ARKANSAS CITY 37.07N 97.04W
05/10/2008 E1.00 INCH COWLEY KS EMERGENCY MNGR
REPORTED ON THE NORTH SIDE OF THE CITY.
&&
CDBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:54 AM CDT | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 24 hr |
| May 10, 3:11 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 49 min |
| May 10, 3:47 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 46 min |
| May 10, 4:00 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson, Woodson | 45 min |
| May 10, 4:21 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 54 min |
| May 10, 4:25 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 25 min |
| May 10, 4:31 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 59 min |
| May 10, 5:09 PM CDT | Tornado Warning | ICT | Labette | 21 min |
| May 10, 5:19 PM CDT | Tornado Warning | ICT | Labette | 11 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.